# SDR DHL2001745002

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER CARGO FIRE WARNING SOUNDED DURING CRUISE,  DURING DESCENT, WARNING EXTINGUISHED, THEN  CAME ON AGAIN DOWNWIND THEN OFF AGAIN ON LANDING.   CORRECTIVE ACTION:  TESTED LOWER FIRE WARNING ON GRND IAW 727MM 26-16-00. OPS TEST CHECKS SERVICEABLE, NO DEFECTS NOTED.  STATUS-CLOSED.
